Eye Problems / Tropical

Updated



Conversation Starter

Jeane Says:


I constantly end up with a tropical viral infection in my one eye only. Please advise what I can use to clear it and how I can prevent getting it again? Also, are there any tests that one can have done to get to the root of the problem? I had a cataract eye op about four months ago and I am 68. I am in pretty good health and not on any drugs or heavy medication. I only take vitamins and health drinks when I feel I need an extra boost. The only thing I suffer from is sinuses and usually try one of the following over the counter meds: Advil cold & sinus tablets, Linctagon-C and Texas allergy 10mg. Regards.



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

eye problems from ativan
how long does blurred vision last after taking ativan. I took.5 mg at midnight and still have blurred vision at 1:00 pm.... 1 reply
Zolpidem & Eye Problems
My eyes have become very sensitive to light and feel watery and irritated most of the time now. I have been taking zolpi... 4 replies
Oxybutynin - Eye problems and headaches
I have been taking Oxybutynin hydrochloride 2.5mg per day for about 4 to 5 months and for the past few weeks I've be... 2 replies
Nasonex Causes Eye Problems
Its funny how those drug companys can take a perfect human and trash them with there precriptions that have more side ef... 1 reply
does arvs gives rash and eye problems
My boyfriend just started using arv. And he was also taking ilvitrim but now he's got a bad rash and he's eyes a... 1 reply
Can Doxycycline Hyc be used for eye problems?
I recently had cataract surgery and developed corneal abrasions afterwars, which were extrely pàinful. My eye surge... 1 reply
problems with lyrica
I have been taking Lyrica for prophylactic migraine managment as well as neuropathic pain following discectomy of T8-9 a... 28 replies
problems with generic 30 kadian
I have been taking kadian for several years. My current dosage is a10 and a 30 1 X per day at bedtime. It has worked per... 7 replies
problems post thyroidectomy
I have been taking levothyroxine for approx 18 months whilst awaiting a total thyoidectomy t remove 2 large goitres. Any... 6 replies
problems with accutane
hi my name is Michael an i took ACCUTANE about 8 years ago n never realized that it could have possibly effected my life... 5 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 December 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA